Dermatology Community
rash after discontinuation of fluoxetine
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

rash after discontinuation of fluoxetine

I stopped taking fluoxetine after taking it for two or more years. I now have a rash that itches on occasion but not much. is the rash related to my quitting prozac? nothing else has really changed in my life.
563773_tn?1374250139
Hello,
Taking fluoxetine may cause itchy rash but discontinuation of fluoxetine is less likely to cause an itchy rash. You should use mild soaps and apply some calamine lotion on the rash. If it itches then you can take some antihistaminic lie Benadryl or Claritin. If the rash spreads then get it evaluated from a dermatologist.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.



Blank
Have a Dermatology question?
100,000+ doctor answers
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
1684282_tn?1350782543
Blank
The Death by Heroin
Feb 03 by Julia M Aharonov, DOBlank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
757137_tn?1347200053
Blank
allmymarbles
NJ
209987_tn?1334790318
Blank
tschock
AB